Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 202, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 27, 2007, 5:29 PM EDT for Delaware County, New York. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2007, 5:29 PM EDT (21:29 UTC)
- Expired
- Jul 27, 2007, 6:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Delaware County, NY
The radar
The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 12:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 4:02 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 27, 4:02 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 402 PM EDT FRI JUL 27 2007 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING EAST INTO NEW YORK STATE LATE TODAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION. A COLD FRONT WILL COMBINE WITH THIS UPPER LEVEL LOW TO BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR SATURDAY. THIS FRONT MAY STALL OVER THE AREA LATE THIS WEEKEND...WITH THE THREAT OF SHOWERS AND THUNDERSTORMS PERSISTING INTO MONDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... MARGINAL SEVERE WEATHER ONGOING. STORMS BEING FORCED BY EAST MOVING UPPER LEVEL LOW AND SHORT WAVE MOVING INTO BUF. AREA OF M60 DEWPOINT AIR AND PRE FRONTAL TROF ACROSS CWA. SO FAR MINOR WIND DAMAGE AND HAIL. THESE STORMS WILL SLOWLY DIE AS THE LOWER LEVELS GET MIXED AND LOSES DAYTIME HEATING. WITH THE UL LOW JUST UPSTREAM SHOWERS WILL BE CONTINUING OVERNIGHT. SOME HEAVY RAIN WITH THE STORMS. AMOUNTS UNDER 2 INCHES SO FLASH FLOOD GUIDANCE NOT CLOSE YET. SOME TRAINING ACROSS THE NE CWA WHICH WILL BE WATCHED. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... SATURDAY WILL BE A REPEAT OF DAY. SHOWERS AND TS WILL GET GOING LATE MORNING AND CONTINUE INTO SAT NGT. THE UL LOW WILL BE FILLING BUT COLD AIR STILL ALOFT AND WIND FIELDS WEAK ALL THE WAY UP. ANY CONVECTION THAT FORMS WILL BE SLOW MOVING. LONG NARROW CAPE WITH NO CAP. CHCS FOR SEVERE WILL BE LOW. IF HAPPENS WILL BE PULSE WITH DAMAGING WINDS. AGAIN ON SAT BIGGER THREAT WILL BE HEAVY RAIN. SFC COLD FRONT WILL PROVIDE WEAK CONVERGENCE. THIS FRONT WILL MOVING SLOWLY EAST AS THE UL TROF LIFTS NE. MID AND UL WIND FIELDS WEAK WITH NO GOOD PUSH TO MOVE FRONT SE. PWATS DROP SOMEWHAT TO 1.4. SAT NIGHT THE CONVECTION WILL AGAIN DIE BUT SUNDAY MORE HEAVY RAIN AS A SHORT WAVE MOVES IN AND COMBINES WITH A WEAK SFC LOW. THE HEAVY RAIN WILL BE MOSTLY IN NE PA INTO THE CATSKILLS. TOTAL RAINFALL AMOUNTS INTO SAT NIGHT WILL BE A WIDESPREAD 1 TO 3 INCHES WITH ISOLATED HIGHER AMOUNTS. THIS IS NOT ENOUGH TO CAUSE RIVER FLOODING BUT COULD CAUSE STREAM AND URBAN FLOODING IF IT FALLS QUICKLY. ON SUNDAY THE PLACE TO WATCH IS IN THE FAR SOUTH AS THE SHORT WAVE HITS THE COAST AND TURNS NE. AGAIN THE HEAVY RAIN FROM THIS COULD REACH OUR FAR SOUTH. SHOWERS AND MAYBE A TS FURTHER N. ON MONDAY THE MODELS FORM A CUT OFF UL LOW OVER ERN MD AS ANOTHER SFC WAVE MOVES INTO THE AREA FROM THE TN VALLEY. THIS WILL KEEP HEAVY RAIN CLOSE TO THE CWA BUT PROBABLY NOT IN IT. MORE SHOWERS POSSIBLE AND MAYBE A TS IN THE SE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... DFCLT PTRN IN THE LONG TERM AS THE UPPER LOW MAY STALL NEAR THE MID ATLANTIC CST. THIS ALLOWS FOR A TROPICAL CONNECTION OF DEEP MOISTURE TO STREAM UP THE CST AND PTNLY DROP VERY HEAVY RAIN. LATEST MODEL FCSTS KEEP THE HEAVIEST RAIN EAST OF THE FCST AREA...BUT A MINOR CHG IN THE PSN OF THE UA LOW WLD HAVE SERIOUS CONSEQUENCES ON THE FCST. CUT OFF UA LOWS ARE NOTORIOUSLY DFCLT TO FCST...SO...FOR NOW...GNRLY HAVE A CHANCE OF SHWRS AND TRWS...ESP IN THE EAST...THRU TUE. GNRLY FLWD HPC GUID FOR THE XTNDD...WITH JUST SOME MINOR TWEAKS. VERY LTL TO GAIN DEVIATING MUCH WITH ALL THIS UNCERTAINTY. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... LRG UA LOW WILL SLOWLY SPIN THRU THE AREA OVER THE NEXT 24 HRS. THIS WILL BRING SHWRS AND TRWS TO ALL OF THE TAF POINTS THIS AFTN INTO THIS EVE. THE SHWRS AND STORMS WILL BRING VSBYS AND CIG INTO THE MVFR RANGE...AND EVEN BRIEFLY IFR AS THEY PASS. LTR TNGT...SOME IFR CONDS DUE TO FOG PSBL IN THE LGT WINDS. GNRLY VFR LTR SAT MRNG BEFORE HTG TRIGGERS MORE STORMS. FRONTAL BNDRY REMAINS WEST OF THE AREA THRU THE DAY SATURDAY WITH MORE WIDESPREAD THUNDER EXPECTED DURING THE AFTERNOON. FRONT STALLS SOMEWHERE OVER NY AND PA DURING THE WEEKEND WITH WAVES OF LOW PRESSURE MOVING NORTHEAST ALONG THE BOUNDARY. THIS KEEPS SHRA/TSRA CHANCES THRU LATE MONDAY. POSSIBLE MVFR/IFR RESTRICTIONS EXPECTED THRU THIS TIME. LOOKS LIKE THE BEST CHANCE FOR RESTRICTIONS WILL BE AT ELM-ITH-BGM-AVP WITH SYR-RME LIKELY SEEING MORE VFR CONDITIONS. FRONT PASSES LATE MONDAY/EARLY TUESDAY WITH VFR CONDITIONS THEREAFTER. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...TAC NEAR TERM...TAC SHORT TERM...TAC LONG TERM...DGM AVIATION...DGM
Hazardous weather outlook, Jul 27, 12:56 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1256 PM EDT FRI JUL 27 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-281700- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 1256 PM EDT FRI JUL 27 2007 ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ON SATURDAY...WITH SOME SEVERE STORMS POSSIBLE ONCE AGAIN. EXCESSIVE RAINFALL WILL AGAIN BE THE PRIMARY THREAT...WHILE STRONG GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. THE POTENTIAL EXISTS FOR EXCESSIVE RAINFALL AND FLASH FLOODING SUNDAY AND MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON SATURDAY AND COULD BECOME STATIONARY AS WAVES OF LOW PRESSURE RIDE NORTHEAST ALONG THE FRONT THROUGH MONDAY NIGHT. IF THE FRONT STALLS OVER THE REGION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WOULD BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO TELL WHICH AREA WILL RECEIVE THE HEAVIEST RAINFALL OR EXACTLY HOW MUCH RAIN WILL FALL. SINCE IT HAS BEEN RELATIVELY DRY THIS SUMMER...A LOT OF RAIN HAS TO OCCUR TO CAUSE SERIOUS RIVER FLOOD PROBLEMS. IT WILL TAKE FROM 3 TO 5 INCHES OF RAIN OVER A WIDE AREA TO CAUSE MINOR FLOODING ON AREA RIVERS AND MORE THAN 6 INCHES OF RAIN TO CAUSE MAJOR FLOODING ON THE RIVERS. RAINFALL OF THIS MAGNITUDE OVER A WIDE AREA IS UNLIKELY AT THIS TIME BUT STILL BEARS WATCHING. IF FLOODING WERE TO OCCUR...IT MOST LIKELY WOULD TAKE PLACE ON SMALLER STREAMS AND CREEKS AND IN URBAN AND POOR DRAINAGE AREAS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR VISIT OUR WEB SITE AT WEATHER.GOV FOR LATER UPDATES ON THIS POTENTIAL HEAVY RAIN AND FLASH FLOOD EVENT. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ062-PAZ048-281700- SULLIVAN-PIKE- 1256 PM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. SOME OF THESE STORMS MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE EXCESSIVE RAINFALL...AS ANY STORMS THAT DEVELOP ARE EXPECTED TO BE SLOW MOVING. STRONG GUSTY WINDS AND SMALL HAIL MAY ALSO ACCOMPANY A FEW STORMS TODAY. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TAPER OFF BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ON SATURDAY...WITH SOME SEVERE STORMS POSSIBLE ONCE AGAIN. EXCESSIVE RAINFALL WILL AGAIN BE THE PRIMARY THREAT...WHILE STRONG GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. THE POTENTIAL EXISTS FOR EXCESSIVE RAINFALL AND FLASH FLOODING SUNDAY AND MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON SATURDAY AND COULD BECOME STATIONARY AS WAVES OF LOW PRESSURE RIDE NORTHEAST ALONG THE FRONT THROUGH MONDAY NIGHT. IF THE FRONT STALLS OVER THE REGION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WOULD BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO TELL WHICH AREA WILL RECEIVE THE HEAVIEST RAINFALL OR EXACTLY HOW MUCH RAIN WILL FALL. SINCE IT HAS BEEN RELATIVELY DRY THIS SUMMER...A LOT OF RAIN HAS TO OCCUR TO CAUSE SERIOUS RIVER FLOOD PROBLEMS. IT WILL TAKE FROM 3 TO 5 INCHES OF RAIN OVER A WIDE AREA TO CAUSE MINOR FLOODING ON AREA RIVERS AND MORE THAN 6 INCHES OF RAIN TO CAUSE MAJOR FLOODING ON THE RIVERS. RAINFALL OF THIS MAGNITUDE OVER A WIDE AREA IS UNLIKELY AT THIS TIME BUT STILL BEARS WATCHING. IF FLOODING WERE TO OCCUR...IT MOST LIKELY WOULD TAKE PLACE ON SMALLER STREAMS AND CREEKS AND IN URBAN AND POOR DRAINAGE AREAS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR VISIT OUR WEB SITE AT WEATHER.GOV FOR LATER UPDATES ON THIS POTENTIAL HEAVY RAIN AND FLASH FLOOD EVENT. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NICOSIA
In the hours before
Local storm report, Jul 27, 2:08 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
208 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL TULLY 42.80N 76.11W
07/27/2007 U1.00 INCH ONONDAGA NY PUBLIC
&&
DJNSpecial weather statement, Jul 27, 2:43 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 243 PM EDT FRI JUL 27 2007 NYZ009-271930- ONEIDA NY- 243 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED OVER EXTREME NORTH CENTRAL ONEIDA COUNTY...AND MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... POINT ROCK AT 245 PM EDT... AVA AT 300 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. PB
Local storm report, Jul 27, 2:59 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
259 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG SIDNEY 42.31N 75.40W
07/27/2007 DELAWARE NY TRAINED SPOTTER
TREES AND WIRES BLOWN DOWN. HAIL PEA-SIZED REPORTED.
&&
DJNSpecial weather statement, Jul 27, 3:37 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 337 PM EDT FRI JUL 27 2007 NYZ016-023-272030- SCHUYLER NY-SENECA NY- 337 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR READING CENTER...AND MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LOGAN AND HECTOR AT 345 PM EDT... EAST STEAMBURG AND CAYWOOD AT 355 PM EDT... TOWNSENDVILLE AND SEARSBURG AT 400 PM EDT... KELLY CORNERS AT 405 PM EDT... INTERLAKEN AND COVERT AT 410 PM EDT... KIDDERS AND SHELDRAKE SPRINGS AT 415 PM EDT... SHELDRAKE AT 420 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Special weather statement, Jul 27, 3:54 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 354 PM EDT FRI JUL 27 2007 NYZ057-PAZ040-272100- DELAWARE NY-WAYNE PA- 354 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR PLEASANT MOUNT...AND MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... RILEYVILLE AT 400 PM EDT... LAKE COMO AND LAKEWOOD AT 405 PM EDT... LOOKOUT AND PRESTON PARK AT 410 PM EDT... EQUINUNK AND STARLIGHT AT 415 PM EDT... STALKER AND HANKINS AT 420 PM EDT... PEABROOK AT 425 PM EDT... FISHS EDDY AT 430 PM EDT... EAST BRANCH AT 435 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. IF YOU ARE IN THE PATH OF THIS STORM SEEK SHELTER NOW.
Special weather statement, Jul 27, 4:14 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 414 PM EDT FRI JUL 27 2007 NYZ057-272045- DELAWARE NY- 414 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR HARVARD...AND MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BEERSTON AND DOWNSVILLE AT 420 PM EDT... COLCHESTER AND WALTON AT 425 PM EDT... HAMDEN AT 430 PM EDT... DELHI AND EAST DELHI AT 445 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:33 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 42 min |
| Jul 27, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Tompkins | 38 min |
| Jul 27, 1:35 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 40 min |
| Jul 27, 2:23 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 67 min |
| Jul 27, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 32 min |
| Jul 27, 4:29 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 46 min |
| Jul 27, 5:35 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 25 min |
| Jul 27, 5:50 PM EDT | Flash Flood Watch | BGM | Delaware, Otsego, Sullivan | 10 hr |
| Jul 27, 6:28 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 47 min |
| Jul 27, 7:20 PM EDT | Flash Flood Warning | BGM | Sullivan | 3 hr |
| Jul 27, 4:44 PM EDT | Severe Thunderstorm Warning | BGM | Pike | 31 min |
| Jul 27, 5:03 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 42 min |
| Jul 27, 6:11 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 34 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.